Medical Questions > General Forum Topics > Pharmaceuticals Forum

Adderall makes my heart feel weird

Ive been taking my 20mg adderall and after an hour of taking my medication I get this throbbing sensation in my heart and it feels like its being forced to beat esp. when I'm lying down. I also get dizzy. Can you please answer my question?
Did you find this post helpful?
|

User Profile
replied March 17th, 2014
Community Volunteer
Hi Yeah123....If this is happening I suggest you call your doctor...Only he/she can diagnosis what the problem is...Take care...

Caroline...
|
Did you find this post helpful?

User Profile
replied December 31st, 2014
Adderall is a stimulant and therefore it can cause tachycardia (very rapid heart rate); this is an issue of concern. It would be best to consult your physician and request a cardiology workup to see whether there is an underlying problem, but even if there is not, stimulating medications can cause rapid heartbeats in many people.
|
Did you find this post helpful?
Quick Reply